MAUDE Adverse Event Report: ZOLL RESPICARDIA INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On an unknown date in 2024, an (b)(6) y.O.Male status post zoll respicardia remede central sleep apnea device implanted in (b)(6) 2023 presented with complaints of right arm swelling.An ultrasound was done on an unknown date in 2024 that showed the following: right upper extremity deep veins: internal jugular: patent.Subclavian: nearly occlusive thrombus.Axillary: occlusive thrombus.Brachial: patent and compressible.Right upper extremity superficial veins.Basilic: patent and compressible.Cephalic: patent and compressible.On (b)(6) 2024 the patient was evaluated by the remede implanting physician who indicated the patient stated the right arm swelling had improved after initiation of eliquis 5 mg twice a day.On (b)(6) 2024 the patient remede system was successfully explanted per patient preference.
 
Additional Manufacturer Narrative
This 3500a form, is an identical copy of failed 3500a form submission, report number 3009144-2024-00009 originally submitted on 27nov2024.The original 3500a form failed at ack3 due to the following error: only one pma/510(k) is allowed per report.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA INC.
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater drive
suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater drive
suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24096039
Report Number3009144177-2026-00009
Device Sequence Number10468785
Product Code PSR
UDI-Device Identifier00857688007391
UDI-Public(01)00857688007391
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/09/2025
Device Model Number1100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite